# SDR 2017FA0000063

- Difficulty date: February 16, 2017
- Submitted: February 16, 2017
- Operation: General aviation
- Engine: Lyc IO360LYC*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: UREM38E
- Part serial: N
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARK PLUGS ARE SHOWING CRACKS ON CENTER ELECTRODE NEAR CERAMIC. ONE OF EXAMPLES HAS A CRACK SO SEVERE THAT IT IS ALMOST TO BREAK OFF.
